# SDR SWAA2024040561013

- Difficulty date: March 8, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Rbl17.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- SHEAR WEB TEAR STRAP BS1016+3.5-1016+10 RBL 17.5 WL208<[01] REMOVED AND REPLACED SHEAR WEB TEAR STRAP IAW SRM 51-40-02 &  DWG 147A5600; BS1016+3.5-1016+10 RBL 17.5 WL208
